Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 178, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 2, 2014, 1:07 AM MDT for Lincoln County, New Mexico. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2014, 1:07 AM MDT (07:07 UTC)
- Expired
- Jul 2, 2014, 2:00 AM MDT
- In force
- 53 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 136 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 7.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1144 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2655 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
371
WUUS55 KABQ 020707
SVRABQ
NMC027-020800-
/O.NEW.KABQ.SV.W.0178.140702T0707Z-140702T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
107 AM MDT WED JUL 2 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 200 AM MDT
* AT 106 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED OVER NORTH CENTRAL LINCOLN COUNTY...OR ABOUT 27 MILES
SOUTHEAST OF CORONA...AND MOVING ROUGHLY WEST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTH CENTRAL LINCOLN COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.
&&
LAT...LON 3393 10527 3406 10535 3420 10532 3416 10509
3400 10506
TIME...MOT...LOC 0707Z 085DEG 3KT 3408 10518
$$2 follow-up statements
153
WWUS55 KABQ 020726
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
126 AM MDT WED JUL 2 2014
NMC027-020800-
/O.CON.KABQ.SV.W.0178.000000T0000Z-140702T0800Z/
LINCOLN NM-
126 AM MDT WED JUL 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM MDT
FOR NORTH CENTRAL LINCOLN COUNTY...
AT 124 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER NORTH CENTRAL LINCOLN COUNTY...OR ABOUT 26 MILES
SOUTHEAST OF CORONA...MOVING WEST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL LINCOLN COUNTY...
LAT...LON 3400 10506 3393 10527 3406 10535 3420 10532
3416 10509
TIME...MOT...LOC 0726Z 085DEG 3KT 3408 10520
$$897
WWUS55 KABQ 020754
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 AM MDT WED JUL 2 2014
NMC027-020805-
/O.EXP.KABQ.SV.W.0178.000000T0000Z-140702T0800Z/
LINCOLN NM-
154 AM MDT WED JUL 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN COUNTY
WILL EXPIRE AT 200 AM MDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
LAT...LON 3400 10506 3393 10527 3406 10535 3420 10532
3416 10509
TIME...MOT...LOC 0755Z 085DEG 3KT 3408 10523
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 11:43 PM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 1, 11:43 PM MDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1143 PM MDT TUE JUL 1 2014 .AVIATION... 06Z TAF CYCLE SCT TO NMRS TSRA/SHRA TO CONTINUE THROUGH THE LATE NIGHT HOURS E OF THE CENTRAL MT CHAIN. SOME OF THIS ACTIVITY...MAINLY IN THE FORM OF SHOWERS...MAY LINGER INTO EARLY WED MORNING. EASTERLY UPSLOPE FLOW SHOULD ALSO CAUSE PATCHES OF LOW CLOUDS TO DEVELOP WITH MVFR AND POSSIBLY IFR CONDITIONS ALONG THE E SLOPES OF THE CENTRAL MT CHAIN LATE TONIGHT INTO WED MORNING. ANOTHER ROUND OF SCT TO NMRS SHOWERS AND STORMS EXPECTED WED AFTN/NIGHT...EXCEPT FOR ISOLD ACTIVITY W OF THE CONTDVD. WET MICROBURSTS SHOULD PRODUCE ERRATIC WIND GUSTS UP TO 50 MPH E OF THE CONTDVD WITH A MIXTURE OF WET AND DRY FARTHER W. SMALL HAIL AND FQT LIGHTNING ALSO LIKELY. 44 && .PREV DISCUSSION...244 PM MDT TUE JUL 1 2014... .SYNOPSIS... THE FIRST SIGNIFICANT MONSOON MOISTURE SURGE WORKING INTO THE AREA TODAY WILL SET THE STAGE FOR SEVERAL DAYS OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THE FOCUS FOR LOCALLY HEAVY RAINFALL WILL SHIFT ACROSS EASTERN NEW MEXICO TONIGHT...THEN OVER CENTRAL AND WESTERN NEW MEXICO WEDNESDAY AND THURSDAY. TEMPERATURES WILL BE MUCH COOLER WITH THICKER CLOUDS AND MOISTURE OVER THE REGION. A SLIGHT DOWN TREND IN STORM COVERAGE IS EXPECTED FRIDAY AND SATURDAY BEFORE ANOTHER SURGE WORKS NORTH INTO THE STATE SUNDAY INTO EARLY NEXT WEEK. && .DISCUSSION... 19Z LAPS DATA AND LATEST RADAR PICTURE SYNCING UP WELL AS THE BULK OF THE SHOWER/STORM COVERAGE IS DEVELOPING ALONG THE CONT DVD AND THE SOUTHERN REACHES OF THE NORTHERN MTS. THE MOST SIGNIFICANT INSTABILITY IS POISED OVER THE PLAINS HOWEVER CLOUDS AND RESULTING CONVECTIVE INHIBITION ARE SLOWING DEVELOPMENT. THE LATEST HRRR AND RUC AGREE THE ACTIVITY OVER THE DIVIDE WILL SPREAD EAST TOWARD THE RIO GRANDE VALLEY LATE THIS AFTERNOON AND EARLY EVENING. A SHARP DRYLINE OVER WESTERN NM WILL FAVOR DRIER PRECIP ACTIVITY WEST OF THE DIVIDE WITH WET/DRY ACTIVITY BTWN THE DIVIDE AND THE RIO GRANDE VALLEY. THE SPC STORM SCALE ENSEMBLE PRODUCT INDICATES A CONVECTIVE CLUSTER OVER SOCORRO COUNTY EARLY THIS EVENING THAT DEVELOPS EASTWARD ACROSS THE PLAINS ALONG AN AREA OF MID LEVEL CONVERGENCE. THE HRRR INDICATES THIS CLUSTER COMING OUT OF SOUTH CENTRAL COLORADO THEN RIDES SOUTHEAST ALONG THE BOUNDARY. BLENDED THE 2 SOLUTIONS SO MUCH OF THE EAST IS AT HIGH CHANCE OR LIKELY FOR TONIGHT. GAP WINDS WILL INTENSIFY TONIGHT INTO THE RIO GRANDE VALLEY AND FORCE THE MOISTURE SURGE MUCH FARTHER WEST INTO EASTERN ARIZONA BY WEDNESDAY MORNING. THE THETA-E AXIS WILL BE CENTERED ALONG THE DIVIDE WEDNESDAY WITH STEERING FLOW FORCING ACTIVITY EAST TO THE SOUTHEAST TOWARD THE ABQ/SAF METRO IN THE EVENING. PWAT VALUES FROM 1 TO 1.5 FROM WEST TO EAST AND LIGHT STEERING FLOW WILL FAVOR LOCALLY HEAVY RAINFALL SO MAINTAINED THAT WORDING THRU WEDNESDAY NIGHT. IF TRENDS CONTINUE WE WILL LIKELY SEE THE MOST SIGNIFICANT RAINFALL AROUND CENTRAL NM INCLUDING ABQ AND SAF IN QUITE SOME TIME. FRIDAY AND SATURDAY THE MOIST INSTABILITY AXIS WILL BECOME ORIENTED MORE WEST-EAST OVER NORTHERN NM. NORTH-SOUTH STEERING FLOW WILL FAVOR ANY ACTIVITY OVER THE NORTHERN HIGH TERRAIN TO SLIDE INTO THE ABQ/SAF METRO AREA. CURRENT POP GRIDS TREND CHANCES DOWN TO THE SLIGHT CHANCE AND LOW END CHANCE CATEGORY HOWEVER IT WILL DEPEND ON HOW MUCH MOISTURE FALLS THROUGH THURSDAY AND WORKS WITH STRONG RECYCLING PROCESSES. THE GFS INDICATES A SUBSTANTIAL INCREASE IN MOIST INSTABILITY AGAIN OVER CENTRAL NM SUNDAY THROUGH THE END OF THE NEXT WEEK. THE UPPER HIGH WILL BE CENTERED OVER THE 4 CORNERS SO AGAIN STEERING FLOW WOULD BE FAVORABLE FOR THE ABQ/SAF AREAS. GUYER && .FIRE WEATHER... COVERAGE OF SHOWERS/THUNDERSTORMS RAMPING UP THIS AFTERNOON NEAR/EAST OF THE DIVIDE IN WESTERN NEW MEXICO ESPECIALLY FROM THE UPPER GILA REGION SOUTH WHERE THE AIR MASS QUICKLY DESTABILIZED ALONG THE LEADING EDGE OF THE DEEPER EASTERLY PUSH. STILL CONCERN FOR DRIER STORMS HERE WITH LIGHTNING AND MICROBURST POTENTIAL BETWEEN THE CONTINENTAL DIVIDE AND THE RIO GRANDE VALLEY THOUGH IMPROVING MOISTURE PROFILES WITH EASTWARD EXTENT. AIR MASS JUST NOW BEGINNING TO DESTABILIZE FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ACROSS THE EASTERN PLAINS...WHERE IMPACTS OF LAST NIGHTS COLD FRONT HAVE LINGERED LONGER. STILL WATCHING FOR A REINFORCING SURGE OF MOISTURE ACROSS THE EAST AND EVENTUALLY INTO PORTIONS OF CENTRAL NEW MEXICO TONIGHT INTO WEDNESDAY AS DEEPER MOISTURE IS FORCED WESTWARD. THUS...LOOK FOR REJUVENATED EASTERLY GAP WINDS LATER THIS EVENING BEFORE GRADIENTS RELAX WED AM. BY THE END OF THE WEEK...DRIER DEWPOINTS LOOK TO RETURN TO PORTIONS OF THE CENTRAL AND WEST WITH A TREND TOWARD MORE DRY OR MIXED WET AND DRY STORMS FAVORING THE HIGHER TERRAIN BENEATH WEAK STEERING FLOW. RH RECOVERIES MUCH MUCH IMPROVED WITH GOOD TO EXCELLENT READINGS EXPECTED IN THE SHORT TERMS BUT WILL START A DOWNWARD TREND BY TUESDAY. MIN RH VALUES WILL TREND UPWARD WEDNESDAY AS WETTING PRECIP SHIFTS WESTWARD. STORM MOTIONS WILL BE FROM THE SOUTHEAST WITH WETTER STORMS IN THE EAST AND CENTRAL...AND DRIER OR MIX OF WET AND DRY ACROSS THE FAR WEST PRIMARILY FROM THE DIVIDE WESTWARD. EXPECT FAIR TO POOR VENTILATION WITH BELOW NORMAL HIGHS IN THE EAST AND SPOTTY GOOD TO EXCELLENT VENTILATION WITH NEAR NORMAL HIGHS IN THE WEST. THURSDAY WILL START TO SEE DIMINISHING PRECIP IN THE EAST BUT INCREASING TOWARD THE CENTRAL AND WEST. FAIR TO POOR VENTILATION FROM THE WEST TO THE CENTRAL RIO GRANDE VALLEY BUT GOOD TO EXCELLENT IN THE EAST. BY FRIDAY JULY 4TH...HIGH PRESSURE LOOKS TO SETTLE OVER THE FOUR CORNERS REGION WHICH WILL LOWER RELATIVE HUMIDITIES ACROSS THE NORTHWEST AND WEST CENTRAL AREAS...WITH POSSIBLE CONVECTION FOR HIGHER TERRAIN AND ADJACENT AREAS. DAYTIME HIGHS WILL CONTINUE TO BE NEAR NORMAL AREA WIDE FRIDAY THROUGH MONDAY WITH GOOD OVERNIGHT RECOVERIES UNTIL TUESDAY. 32 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 1, 8:39 AM MDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 839 AM MDT TUE JUL 1 2014 NMZ501>540-021445- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 839 AM MDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO WIDESPREAD SIGNIFICANT WEATHER IS EXPECTED TODAY. HOWEVER...A SIGNIFICANT INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY WILL DEVELOP TODAY. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO WIDESPREAD SIGNIFICANT WEATHER IS EXPECTED. HOWEVER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY WITH FEWER STORMS ANTICIPATED THURSDAY...FRIDAY...AND INTO THE WEEKEND. SOME STRONGER SLOW-MOVING STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL IN SOME AREAS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT WEATHER REPORTS OR PHOTOS TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Jul 1, 11:43 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1143 PM MDT TUE JUL 1 2014 NMZ538-539-020615- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 1143 PM MDT TUE JUL 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND CENTRAL CHAVES COUNTIES THROUGH 1215 AM MDT... AT 1141 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES EAST OF PICACHO...OR ABOUT 18 MILES WEST OF ROSWELL...MOVING SOUTHWEST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...SUNSET. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3317 10488 3336 10513 3353 10486 3342 10468 TIME...MOT...LOC 0544Z 039DEG 15KT 3341 10485
Special weather statement, Jul 1, 11:50 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1150 PM MDT TUE JUL 1 2014 NMZ537>539-020615- CHAVES COUNTY PLAINS-DE BACA COUNTY-EASTERN LINCOLN COUNTY- 1150 PM MDT TUE JUL 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN LINCOLN... EXTREME NORTHERN CHAVES AND SOUTHWESTERN DE BACA COUNTIES THROUGH 1215 AM MDT... AT 1145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF RAMON...OR ABOUT 37 MILES SOUTHWEST OF FORT SUMNER...MOVING SOUTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME NORTHEASTERN LINCOLN...EXTREME NORTHERN CHAVES AND SOUTHWESTERN DE BACA COUNTIES. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3397 10474 3410 10497 3428 10481 3419 10458 TIME...MOT...LOC 0550Z 034DEG 3KT 3415 10476 40
Special weather statement, Jul 2, 12:02 AM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1202 AM MDT WED JUL 2 2014
NMZ540-020630-
SOUTHWEST CHAVES COUNTY-
1202 AM MDT WED JUL 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY
THROUGH 1230 AM MDT...
AT MIDNIGHT MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES EAST OF PINON...OR ABOUT 42 MILES
SOUTHEAST OF CLOUDCROFT...MOVING SOUTHWEST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
SOUTHWESTERN CHAVES COUNTY.
&&
LAT...LON 3252 10536 3258 10536 3272 10515 3258 10501
3251 10510 3251 10535
TIME...MOT...LOC 0602Z 048DEG 11KT 3259 10516
44Special weather statement, Jul 2, 12:24 AM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1224 AM MDT WED JUL 2 2014
NMZ538>540-020700-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
1224 AM MDT WED JUL 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND WESTERN
CHAVES COUNTIES THROUGH 100 AM MDT...
AT 1224 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS STRETCHING FROM 18 MILES WEST OF
ROSWELL TO 6 MILES SOUTHEAST OF HONDO...MOVING SOUTHWEST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...PICACHO...TINNIE AND SUNSET.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3307 10487 3309 10520 3333 10532 3344 10512
3338 10497 3333 10471
TIME...MOT...LOC 0623Z 034DEG 14KT 3330 10492Special weather statement, Jul 2, 12:42 AM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1242 AM MDT WED JUL 2 2014 NMZ515-528-529-020715- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 1242 AM MDT WED JUL 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORA AND NORTHERN SAN MIGUEL COUNTIES THROUGH 115 AM MDT... AT 1242 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA CUEVA TO 9 MILES NORTHEAST OF VALMORA...AND MOVING SOUTH SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THESE STORMS INCLUDE...VALMORA...WATROUS... SAPELLO...FORT UNION NATIONAL MONUMENT...GOLONDRINAS...SHOEMAKER AND MANUELITAS. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 360 AND 382... && LAT...LON 3595 10528 3596 10478 3574 10465 3572 10531 TIME...MOT...LOC 0642Z 349DEG 9KT 3592 10526 3593 10486 44
Special weather statement, Jul 2, 12:59 AM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1259 AM MDT WED JUL 2 2014 NMZ537-020730- DE BACA COUNTY- 1259 AM MDT WED JUL 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE BACA COUNTY THROUGH 130 AM MDT... AT 1254 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A COUPLE OF STRONG THUNDERSTORMS STRETCHING FROM 17 MILES SOUTH OF YESO TO 17 MILES SOUTH OF FORT SUMNER...AND MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THESE STORMS INCLUDE...MAINLY RURAL AREAS OF CENTRAL DE BACA COUNTY. && LAT...LON 3430 10461 3430 10418 3413 10421 3413 10462 TIME...MOT...LOC 0659Z 259DEG 4KT 3421 10451 3423 10428 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:20 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Sandoval, Valencia | 115 min |
| Jul 1, 7:24 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 20 min |
| Jul 1, 7:29 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 31 min |
| Jul 1, 7:40 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 1, 7:57 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 21 min |
| Jul 1, 8:07 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Jul 1, 8:10 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 2 hr |
| Jul 1, 8:18 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 117 min |
| Jul 1, 8:24 PM MDT | Special Weather Statement | ABQ | Valencia | 36 min |
| Jul 1, 9:11 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 94 min |
| Jul 1, 9:48 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Jul 1, 10:00 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| Jul 1, 10:06 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Socorro, Torrance, Valencia | 84 min |
| Jul 1, 10:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Jul 1, 10:18 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| Jul 1, 10:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 36 min |
| Jul 1, 10:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jul 1, 11:05 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Rio Arriba, Taos | 115 min |
| Jul 1, 11:22 PM MDT | Special Weather Statement | ABQ | Lincoln | 23 min |
| Jul 1, 11:40 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| Jul 1, 11:43 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Jul 1, 11:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 88 min |
| Jul 1, 11:50 PM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jul 2, 12:02 AM MDT | Special Weather Statement | ABQ | Otero | 28 min |
| Jul 2, 12:24 AM MDT | Special Weather Statement | ABQ | Chaves | 36 min |
| Jul 2, 12:34 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 86 min |
| Jul 2, 12:42 AM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| Jul 2, 12:50 AM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 115 min |
| Jul 2, 12:59 AM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Jul 2, 1:21 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 2, 1:37 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln, San Miguel, Torrance | 113 min |
| Jul 2, 1:52 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt | 113 min |
| Jul 2, 1:57 AM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Jul 2, 2:08 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 112 min |
| Jul 2, 2:26 AM MDT | Flash Flood Warning | ABQ | De Baca | 3 hr |
| Jul 2, 2:57 AM MDT | Flash Flood Warning | ABQ | Quay | 3 hr |
| Jul 2, 3:12 AM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe | 3 hr |
| Jul 2, 3:45 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 3 hr |
| Jul 2, 5:40 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 3 hr |
| Jul 2, 5:58 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay | 2 hr |
| Jul 2, 7:33 AM MDT | Flash Flood Warning | ABQ | Curry | 3 hr |
| Jul 2, 10:35 AM MDT | Areal Flood Advisory | ABQ | Curry | 115 min |
| Jul 2, 4:46 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jul 2, 5:27 PM MDT | Special Weather Statement | ABQ | Taos | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.